# SDR DALA2023062905224

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 93,783 hours, 24,537 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 4L DOOR SLIDE LIGHT WILL NOT TURN OFF. CORRECTIVE ACTION: FOUND 04L SLIDE WARNING SYS OPERATIONAL. (4645448)
